| Model Number |
TRM-520 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The reason for reoperation: rupture.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.This is a known potential adverse event addressed in the product labeling.
Event or Problem Description
Healthcare professional reported reason for bilateral device removal as "rupture".This record is for the left side.
Additional Manufacturer Narrative
Device evaluation: visual analysis of the returned device identified: the device was broken shell, brown particles, and creases.A weight test of the device was verified and the device underweight.A microscopic analysis was performed which identified broken sharp and wear abrasion.A dimension measurement in the shell was performed which identified the thickness within specification.Based on the device analysis, the final assessment is one sharp edge broken in the side posterior assessed as unidentified (tear) opening.Allergan did not submit this mdr within 30 days of becoming aware.Recent stimulated reporting related to 2011068-7/2/19-001-r has increased complaint and mdr volume.Allergan is implementing a plan to address the increased volumes.
Event or Problem Description
Device has been explanted.